# SDR DALA2025033102371

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0880934) FLOOR FRAME AT RBL 24.75 JUST AFT OF FLOOR BEAM 312 HAS AREAS OF CORROSION. REMOVED AND REPLACED FLOOR FRAME IAW B737 SRM 51-40-05 AND B737 SRM 51-40-02.
